# SDR SIMA20140307006

- Difficulty date: March 7, 2014
- Submitted: March 10, 2014
- Operation: Air carrier
- Aircraft: N643AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145200
- Aircraft time: 35,066 hours, 31,022 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Insulation
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 EMERGENCY LIGHT STRIP WIRE INSULATION DAMAGED.  REPAIRED WIRE INSULATION IAW SWPM 20-21-00 STEP 7.
